... The following morning she woke up with fiery rash (looks like a severe sunburn and feels like it) from her scalp to the tops of her knees. In spite of heavy doses of prednisone, antihistamines and expensive lotion, the rash persists and this is the fourth day! Has anyone else experienced this side effect? How long before it disapates?
I have seen this happen before and sometimes it does take awhile to go away. I have seen instances where it actually peels just like a sunburn too! I have seen it last even up to a month or more before it completely disappates. Just give it more time. She can use the antihistamines and lotions to help keep her comfortable in the meantimes. Ask her Dr what is best for her to use to control the symptoms from the rash. Hope she feels better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 2 answers
Posted 7 May 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer
Posted 26 Mar 2015 • 2 answers
Posted 25 Jan 2016 • 1 answer